# SDR GTIA010537

- Difficulty date: June 19, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241972
- Part serial: 86020974
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 941 - ON NR 2, DFGS AUTOPILOT KICKED OFF SEVERAL TIMES IN CLIMB NR 1 WAS FINE.  REMOVED AND REPLACED NR 2 DFGC IAW MM 22-01-01.  PERFORMED RTS REF MM 22-01-05.  (M)
